Alert archive / Louisiana / Flash Flood Warnings in 2012
Flash Flood Warning 61, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Aug 29, 2012, 7:09 PM CDT for 4 parishes in Louisiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2012, 7:09 PM CDT (00:09 UTC)
- Expired
- Aug 30, 2012, 1:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ascension Parish, LA, East Baton Rouge Parish, LA, Livingston Parish, LA, Tangipahoa Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 408 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 464 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 299 m²/s²
- 0-3 km storm-relative helicity
- 301 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
977
WGUS54 KLIX 300009
FFWLIX
LAC005-033-063-105-300600-
/O.NEW.KLIX.FF.W.0061.120830T0009Z-120830T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
709 PM CDT WED AUG 29 2012
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN ASCENSION PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF GONZALES...
EAST BATON ROUGE PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...ZACHARY...OAK HILLS PLACE...BATON
ROUGE...BAKER...
LIVINGSTON PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF DENHAM SPRINGS...
SOUTHERN TANGIPAHOA PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF HAMMOND...
* UNTIL 100 AM CDT
* AT 700 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A VERY LARGE AREA OF HEAVY RAINFALL NEAR THE CENTER OF TROPICAL
STORM ISAAC FROM HAMMOND TO BATON ROUGE AND SPREADING
NORTHWESTWARD.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WATSON...WALKER...SPRINGFIELD...ROBERT...PRIDE...PONCHATOULA...LIVING
STON...INDEPENDENCE AND GREENWELL SPRING
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 6 TO 8 INCHES OF RAINFALL ARE
POSSIBLE IN THE WARNED AREA WITH LOCALLY HIGHER AMOUNTS NEAR 10
INCHES POSSIBLE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3070 9125 3071 9117 3071 9084 3064 9092
3064 9088 3064 9027 3044 9025 3037 9025
3030 9031 3028 9037 3034 9049 3022 9060
3013 9088 3032 9101 3031 9113 3035 9124
3052 9120 3050 9128 3056 9124 3059 9132
$$
24/RR1 follow-up statement
605
WGUS74 KLIX 300557
FFSLIX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1257 AM CDT THU AUG 30 2012
LAC005-033-063-105-300607-
/O.EXP.KLIX.FF.W.0061.000000T0000Z-120830T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ASCENSION LA-EAST BATON ROUGE LA-LIVINGSTON LA-TANGIPAHOA LA-
1257 AM CDT THU AUG 30 2012
...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHERN TANGIPAHOA...
LIVINGSTON...EAST BATON ROUGE AND EASTERN ASCENSION PARISHES...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CDT THURSDAY MORNING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3070 9125 3071 9117 3071 9084 3064 9092
3064 9088 3064 9027 3044 9025 3037 9025
3030 9031 3028 9037 3034 9049 3022 9060
3013 9088 3032 9101 3031 9113 3035 9124
3052 9120 3050 9128 3056 9124 3059 9132
$$
MJHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 6:37 PM CDT, 32 minutes earlier.
Area forecast discussion, Aug 29, 6:37 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
637 PM CDT WED AUG 29 2012
.SYNOPSIS...
TROPICAL STORM ISAAC IS CURRENTLY LOCATED NEAR
DONALDSONVILLE LA. ISAAC CURRENTLY HAS MAXIMUM SUSTAINED WINDS OF
70 MPH AND A MINIMUM CENTRAL PRESSURE OF 975 MB. ISAAC IS CURRENTLY
MOVING NORTHWESTWARD AT 6 MPH. THIS TRACK IS EXPECTED TO CONTINUE
OVER THE NEXT 24 HOURS...BRINGING THE CENTER NEAR ALEXANDRIA LA BY
7 AM CDT TOMORROW. FOR THE LATEST POSITION...DISCUSSION AND
NATIONAL HURRICANE CENTER OFFICIAL TRACK ON TROPICAL STORM
ISAAC...PLEASE REFER TO THE PUBLIC ADVISORY ON TROPICAL STORM
ISAAC. ISAAC CONTINUES TO BATTER SOUTHEAST LOUISIANA. WE HAVE
NUMEROUS REPORTS OF FLOODING AND EXPECT THE FLOODING RAINS TO
CONTINUE THROUGH LATE TONIGHT NEW ORLEANS AUDUBON PARK HAS ALREADY
REPORTED NEARLY 18 INCHES OF RAINFALL AND 2 TO 4 INCHES ADDITIONAL
ARE POSSIBLE OVERNIGHT. HEAVY RAIN BANDS ARE TRAINING OVER BATON
ROUGE AND URBAN AND STREET FLOODING IS LIKELY THERE OVERNIGHT AS 3
TO 5 INCHES OF RAIN ARE LIKELY OVER THE NEXT 6 HOURS. THE TORNADO
THREAT REMAINS HIGH MAINLY EAST OF THE PEARL ELEVATED AS QUICK
SPIN UP TORNADOES COULD OCCUR AT ANYTIME THROUGHOUT THE DAY. FOR
MORE INFORMATION SEE HURRICANE LOCAL STATEMENT AND LATEST NATIONAL
HURRICANE CENTER FORECAST.
LONG TERM...
ISAAC WILL DEPART AND TRACK NORTHWARD THROUGH ARKANSAS AND CENTRAL
MISSOURI BY THE WEEKEND. A STRONG 595 UPPER LEVEL RIDGE WILL BUILD
IN OVER THE WEEKEND BRINGING WELL ABOVE NORMAL TEMPERATURES AND
LOW POPS. ANOTHER CONCERN FROM SATURDAY INTO EARLY NEXT WEEK WILL
BE THE THREAT OF HEAT STROKES AND HEAT EXHAUSTION AS TEMPERATURES
RISE WELL INTO THE LOWER 90S WITH HEAT INDEXES RANGING 100 TO 105
DEGREES BY SUNDAY. GIVEN WIDESPREAD POWER OUTAGES IN THE WAKE OF
ISAAC...BUILDINGS AND HOMES WILL GET EXTREMELY HOT WITH THE LACK
OF AIR CONDITIONING AND VENTILATION. A HEAT ADVISORY IS POSSIBLE
BY WEEKS END.
.AVIATION...
HAZARDOUS WEATHER CONDITIONS EXPECTED TO CONTINUE THROUGH THE
FORECAST PERIOD WITH A MAJOR IMPROVEMENT ON FRIDAY.
&&
.MARINE...
TROPICAL STORM CONDITIONS WILL CONTINUE OVER THE NEXT 12 TO 18
HOURS WITH CONDITIONS IMPROVING RAPIDLY THROUGHOUT THE DAY ON
THURSDAY. WAVE HEIGHTS WILL GRADUALLY RETURN TO NEAR NORMAL BY
FRIDAY AND REMAIN CALM OVER THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 74 84 73 90 / 100 90 70 50
BTR 75 85 74 90 / 100 90 70 50
ASD 77 86 76 89 / 100 90 50 60
MSY 77 88 77 88 / 100 90 50 50
GPT 77 86 77 89 / 100 80 50 50
PQL 75 86 77 89 / 80 70 50 50
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
MS...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
&&
GPHazardous weather outlook, Aug 29, 6:52 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 652 PM CDT WED AUG 29 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-310000- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 652 PM CDT WED AUG 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT TROPICAL STORM ISAAC WILL CONTINUE TO EFFECT THE AREA. EXPECT TROPICAL STORM FORCE WINDS WITH GUSTS UP TO 60 MPH POSSIBLE. EXPECT FLOODING RAINFALL UP TO 1 TO 2 INCHES PER HOUR TONIGHT. HEAVIEST RAINFALL LIKELY TO BE CONCENTRATED IN AND AROUND THE BATON ROUGE AREA OVERNIGHT WITH URBAN FLOODING POSSIBLE. TORNADOES WILL ALSO BE A THREAT TONIGHT. WE URGE PEOPLE TO STAY INDOORS AND DO NOT TRAVEL TONIGHT. FOR MORE INFORMATION SEE THE HURRICANE LOCAL STATEMENT AND NATIONAL HURRICANE CENTER FORECAST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY TROPICAL STORM ISAAC EXPECTED TO BE MOVING OUT OF THE REGION BY LATE TOMORROW WITH DRIER CONDITIONS EXPECTED BY FRIDAY. ANOTHER CONCERN FROM SATURDAY INTO EARLY NEXT WEEK WILL BE THE THREAT OF HEAT STROKES AND HEAT EXHAUSTION AS TEMPERATURES RISE WELL INTO THE LOWER 90S WITH HEAT INDEXES RANGING 100 TO 105 DEGREES BY SUNDAY. GIVEN WIDESPREAD POWER OUTAGES IN THE WAKE OF ISAAC...BUILDINGS AND HOMES WILL GET EXTREMELY HOT WITH THE LACK OF AIR CONDITIONING AND VENTILATION. A HEAT ADVISORY IS POSSIBLE BY SUNDAY. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THROUGH 7 AM TOMORROW MORNING. TOTAL RAINFALL BEFORE ALL SAID AND DONE EXPECTED TO BE BETWEEN 10 AND 15 INCHES WITH SOME PLACES LIKE PARTS OF NEW ORLEANS LIKELY TO RECEIVE OVER 20 INCHES AS ISAAC SLOWLY DRAGS NORTHWESTWARD ACROSS SOUTHERN LOUISIANA THROUGH TONIGHT. A TORNADO WATCH REMAINS IN AFFECT UNTIL MIDNIGHT TONIGHT FOR PORTIONS OF EXTREME SOUTHEASTERN LOUISIANA AND PARTS OF EXTREME SOUTHERN MISSISSIPPI. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF AMATEUR RADIO WEATHER NETWORKS WILL BE NEEDED THROUGH THURSDAY MORNING.
In the hours before
Local storm report, Aug 29, 1:40 PM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
140 PM CDT WED AUG 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM FLASH FLOOD LAPLACE 30.07N 90.47W
08/29/2012 ST. JOHN THE BAPTI LA BROADCAST MEDIA
UP TO 3 FEET OF WATER IN HOMES IN THE LAPLACE AREA.
1233 PM TORNADO GULFPORT 30.39N 89.07W
08/29/2012 HARRISON MS LAW ENFORCEMENT
STRUCTURAL DAMAGE REPORTED IN ORANGE GROVE AREA.
0139 PM FLASH FLOOD GULFPORT 30.39N 89.07W
08/29/2012 HARRISON MS BROADCAST MEDIA
HIGHWAY 49 WAS IMPASSIBLE DUE TO FLASH FLOODING IN THE
ORANGE GROVE AREA.
&&
BWAGNERLocal storm report, Aug 29, 5:25 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
525 PM CDT WED AUG 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TORNADO GULFPORT 30.39N 89.07W
08/29/2012 HARRISON MS LAW ENFORCEMENT
GULFPORT P.D. REPORTED DAMAGE TO SEVERAL HOMES IN THE
VICINITY OF 17TH ST AND 19TH AVE.
&&
24/RRThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 7:42 PM CDT | Flash Flood Warning | LIX | Saint Tammany, Washington | 4 hr |
| Aug 29, 10:54 PM CDT | River Flood Warning | LIX | East Baton Rouge | 23 hr |
| Aug 29, 11:02 PM CDT | River Flood Warning | LIX | East Baton Rouge, Livingston | 4 days |
| Aug 29, 11:14 PM CDT | River Flood Warning | LIX | East Baton Rouge | 6 days |
| Aug 29, 11:16 PM CDT | River Flood Warning | LIX | Saint Helena | 58 hr |
| Aug 29, 11:20 PM CDT | River Flood Warning | LIX | Saint Helena | 69 hr |
| Aug 29, 11:22 PM CDT | River Flood Warning | LIX | Livingston | 3 days |
| Aug 29, 11:31 PM CDT | River Flood Warning | LIX | Tangipahoa | 58 hr |
| Aug 29, 11:38 PM CDT | River Flood Warning | LIX | Saint Tammany | 3 days |
| Aug 29, 11:45 PM CDT | Flash Flood Warning | LIX | Washington | 5 hr |
| Aug 29, 11:47 PM CDT | River Flood Warning | LIX | Saint Tammany | 47 hr |
| Aug 30, 12:06 AM CDT | River Flood Warning | LIX | Tangipahoa | 71 hr |
| Aug 30, 1:52 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Aug 30, 4:58 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 4 hr |
| Aug 30, 8:01 AM CDT | River Flood Warning | LIX | Ascension, Livingston | 7 days |
| Aug 30, 8:01 AM CDT | River Flood Warning | LIX | Livingston | 6 days |
| Aug 30, 9:17 AM CDT | Tornado Warning | LIX | Orleans, Saint Tammany | 28 min |
| Aug 30, 9:42 AM CDT | River Flood Warning | LIX | Ascension, Livingston | 5 days |
| Aug 30, 9:43 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Aug 30, 11:11 AM CDT | Flash Flood Warning | LIX | Tangipahoa | 3 hr |
| Aug 30, 1:20 PM CDT | Flash Flood Warning | LIX | Saint Charles, Saint John the Baptist | 3 hr |
| Aug 30, 4:21 PM CDT | Coastal Flood Warning | LIX | Saint Bernard, Saint James, Saint John the Baptist | 49 hr |
| Aug 30, 4:34 PM CDT | River Flood Warning | LIX | Tangipahoa | 48 hr |
Nearby
Flash Flood Warnings in Louisiana, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.